A class of ideals of the centre of a group ring

O'Reilly, M.F. (1981) A class of ideals of the centre of a group ring. Journal of the Australian Mathematical Society, Series A, 31 (2). pp. 146-151. ISSN 1446-7887

[img]
Preview
Text
Group_ring.pdf

228Kb

Official URL: http://dx.doi.org/10.1017/S1446788700033425

Abstract

Reynolds (1972), using character-theory, showed that the p-section sums span an ideal of the centre Z(kG) of the group algebra of a finite group G over a field k of characteristic dividing the order of G. In O'Reilly (1973) a character-free proof was given. Here we extend these techniques to show the existence of a wider class of ideals of Z(kG).

Item Type:Article
Uncontrolled Keywords:Mathematics subject classification (Amer.Math.Soc.): 16 A 26; 20 C 05; 20 C 20
Subjects:Y Unknown > Subjects to be assigned
Divisions:Faculty > Faculty of Science > Mathematics (Pure & Applied)
ID Code:1422
Deposited By:INVALID USER
Deposited On:29 Jul 2009
Last Modified:06 Jan 2012 16:20
77 full-text download(s) since 29 Jul 2009
29 full-text download(s) in the past 12 months
More statistics...

Repository Staff Only: item control page